# SDR SWIA2025F01422

- Difficulty date: May 29, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ATTACH ANGLE AT FS333 REQUIRES REPLACEMENT.   (C-CHECK RO 10/06/2025)REMOVED AND REPLACED THE SERVICE DOOR SILL ATTATCH ANGLE REF DWG 601R32004 REV L AND CRJ200 SRM 51-42-06 AND 51-42-21.COMPLIED WITH 51-900-1003 SKY.
